ITIL 4 Foundation Training with Certification

Fwd: ITIL 4 Foundation Training with Certification
Trainer Profile
Open Enrollment - Info
   
Duration 2 Days (Weekends only)
Time 10:30 AM to 6:30 PM
Location Hyderabad (Gachibowli)
Mode Classroom (Public Batch)
Fees INR 21000/- + Taxes - Per candidate
Date 4th & 5th April
   

Location and Contact Info

Contact Us

  +91 630 249 6008 (Joseph)  
  Contact@DevopsSchool.com  
  DevOpsSchool.com   
    +91 700 483 5930 (Mantosh) 

HYDERABAD
DevOpsSchol Training Venue(Palmeto Solutions)
8th floor, Vaishnavi Cynosure,
Telecom Nagar, Gachibowli, Telangana -500032
Land Mark : Reliance Digital Building,
Next to Gachibowli Flyover.
Phone - +91 630 249 6008 (Joseph) | +91 700 483 5930 (Mantosh)
Email - Contact@DevopsSchool.com

Agenda
Day 1
Day Count Section - Description Duration
(in mins)
Start Time End Time
Welcome and Introduction to ITIL Foundation Session 30 9:00 AM 9:30 AM
ITIL4 Introduction - Why ITIL4 30 9:00 AM 10:00 AM
IT Service Management & Concepts 90 10:00 AM 11:30 AM
Service, Value Co Creation, Service Offers 45 10:00 AM 10:45 AM
Utility, Warranty, Output, Outcome, Product 45 10:45 AM 11:30 AM
Break - 15 minutes
FOUR Dimensions 60 11:45 AM 12:45 PM
1. Organization & People
2. Information & Technology
3. Partners & Suppliers
4. Value Streams & Processes
60 11:45 AM 12:45 PM
Break - 45 minutes
Service Value System 90 1:30 PM 3:00 PM
Introduction to 5 Components 15 1:30 PM 1:45 AM
7 Guiding Principles elaborated
3 Elements of Governance brief
75 1:45 PM 3:00 PM
Break - 15 minutes
Service Value Chain Introduced 150 3:15 PM 4:30 PM
6 Activities 30 3:15 PM 3:45 PM
Demand - Product & Services - Value 15 3:45 PM 4:00 PM
Detailed discussion of SV Chain activities 30 4:00 PM 4:30 PM
Day 2
Day Count Section - Description Duration
(in mins)
Start Time End Time
Recap 30 9:00 AM 9:30 AM
Recap Day-1 Discussion 15 9:00 AM 9:15 AM
Q & A from Day-1 15 9:15 AM 9:30 AM
7 Steps of Continual Improvement 45 9:30 AM 10:15 AM
Introduce 7 Steps 15 9:30 AM 9:45 AM
Elaborate the 7 Steps 30 9:45 AM 10:15 AM
Introduction to Practices 45 10:15 AM 11:00 AM
3 Categories of Practices & Heat Map 45 10:15 AM 11:00 AM
Break - 15 minutes
Continual Improvement 15 11:15 AM 11:30 AM
Information Security Management 10 11:30 AM 11:40 AM
Relationship Management 10 11:40 AM 11:50 AM
Supplier Management 10 11:50 AM 12:00 PM
Availability Management 10 12:00 PM 12:10 PM
Capacity & Performance Management 10 12:10 PM 12:20 PM
Change Control Process 30 12:20 PM 12:50 PM
Break - 40 minutes
Asset & Configuration Management Process 10 1:30 PM 1:40 PM
Event & Monitoring 10 1:40 PM 1:50 PM
Incident Management 20 1:50 PM 2:10 PM
Problem Management 20 2:10 PM 2:30 PM
Release Management 10 2:30 PM 2:40 PM
Service Desk 10 2:40 PM 2:50 PM
Service Request Management 10 2:50 PM 3:00 PM
Break - 15 minutes

Mock & Final Exam

  Call us on +91 700 483 5930   |   +91 700 483 5706     Contact@DevopsSchool.com